# SDR ALG2004F00073

- Difficulty date: October 29, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N182AL
- Make and model: Bell 206L-4
- Aircraft serial: 52057
- Engine: Allsn 250C30P
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUSHED THE STARTER BUTTON FOR THE FIRST FLIGHT AND THERE WAS A LOUD POP AND SPARKS FOR THE LT SIDE OF THE LOWER INSTRUMENT PANEL.  MAINTENANCE FOUND THE BATTERY RELAY GROUND WIRE ON THE AIRFRAME SIDE LOOSE, REMOVED GROUND AND CLEANED TERMINAL AND REINASTALLED GROUND WIRE.  THE AIRCRAFT WAS GROUND RUN AND OPS CHECKED GOOD.
